# SDR ASOA04583

- Difficulty date: August 9, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Te
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DFW-ELP, AT APPROXIMATELY 17,000 FEET THE CREW RECEIVED A FLAPS FAIL MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH.  EMERGENCY VEHICLES WERE REQUESTED AS A PRECAUTION WITH THE AIRCRAFT LANDING SAFELY IN ELP.  MAINTENANCE COMPLIED WITH ASA EO 600-27-0004A AND RESET THE FLAP SYSTEM CIRCUIT BREAKERS.  NO EVIDENCE OF FLAP TWISTING OR DEFORMATION WAS FOUND.  MAINTENANCE ALSO INSPECTED THE FLAPS ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
